# SDR AWXA0002042

- Difficulty date: July 14, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Sta 395-377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Pass. Cabin BS 395-377 seat track corroded @ RBL 24 O/B flangeC: Removed damaged channel (track) IAW SRM 51-40-05 fig 39-40. Fabricated track, treated primed, installed per SRM 51-40-02 pg 26 SRM 51-20-01 pg 1-3 SRM 51-30-01 pg 11 (STA 395-377,RBL 24) and per engineering support, 07-07-01
